# SDR USAA2012012300023

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 22,847 hours, 8,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT 24 LT.  FOUND WALL CONNECTOR LOOSE.  SECURED CONNECTOR.  OPERATIONAL CHECK OF EMERGENCY ESCAPE PATH LIGHTING GOOD IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-001.
